Hi evening, Welcome to healing well forum, we are happy to have you. Zyprexa is an Antipsychotic medication often used for Bipolar Disorder and or Schizophrenia...I am not saying you have these disorders mind you, this is just what the med is normally prescribed for. Most of the medications in this class of drugs do cause people to gain weight rapidly as you have described, but this usually tapers off after a few weeks of being on them and your body adjusts to the med. You said that it worked for your mood "at first" but it "made you eat alot"...is the weight gain the reason you stopped taking the medication?
I would also ask if your taking any other medication, or antidepressants/antipsychotic medications? If your not, and you just stopped taking the Zyprexa on your own then you could be having some withdraw side effects from stopping depending on the dosage you were taking. Or if you do have Bipolar Disorder (which I don’t know) than you could be going though a manic episode right now. Either way you need to call your physician that prescribed that medication and notify them of what is going on. Try to get an appointment to be seen. Please do let us know how it goes. We are always here...so feel free to continue to post....Take care